# SDR CA020916002

- Difficulty date: August 22, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 6,176 hours
- Engine: Pwa R985AN14B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: A3025U3
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: B, A

## Discrepancy

(CAN) A/C TOOK OFF WITH A LOAD OF ABOUT 4,500 LBS.  POWER ON T/O NORM. CLIMB POWER SELECTED AND A/C CLIMBED TO CRUISE ALTITUDE. A/C CLIMB SLUGGISH. ENG INSTRUMENTS NORM.  AT CRUISE A/C SLUGGISH, ENG INSTRUMENTS NORM.  AFTER 12 MIN,  ENG QUIT W/O WARNING. LANDED ON SMALL LAKE. EMER PROCEDURES C/O & LANDED W/O INCIDENT.  ON INVESTIGATION,  FUEL SYS INSPECTED FOR CONTAMINATION.  NO WATER OR CONTAMINATES FOUND,  & SUFFICIENT FUEL TO CARB TO RUN ENGINE.  CARB REMOVED & SERVICEABLE INSTALLED, ENG TEST RUN, & NO DEFECTS NOTED.  CARB WAS INSTALLED ON THIS A/C HAD ALSO BEEN REPAIRED WITH TTSO/H 297.3 HRS.   BEFORE CARB WAS REPAIRED IT WAS REMOVED FROM SERVICE DUE TO A VERY RICH MIXTURE & COULD NOT BE ADJUSTED.
